A consistency theorem for regular conditional distributions

Berti, Patrizia, Dreassi, Emanuela, Rigo, Pietro . International Journal of Stochastic Modelling and Applications 2013. 85 (3) :500-509

Locate this article in:

Bibtex

@article{CIS-268629,
  Author = {Berti, Patrizia and Dreassi, Emanuela and Rigo, Pietro},
  Title = {A consistency theorem for regular conditional distributions},
  Journal = {International Journal of Stochastic Modelling and Applications},
  Volume = {85},
  Number = {3},
  Year = {2013},
  Pages = {500--509},
  Keywords = {This issue is dedicated to the memory of John T. Lewis, 1932-2004, random probability measure, Posterior distribution, Gibbs measure}
}

Similar articles